# SDR ASAA2019012428380

- Difficulty date: January 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 43,705 hours, 12,998 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 3404025030
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000- NR 2 ENG MAINT MSG 73-31372 "UPPER EGT SECTORS READING HIGH ECONOMIC FAULT- ETOPS A/C. GROUNDED - YES. REPLACED T49.5 PROBE S4 DUE TO A COLD TEMP OF 221.84 DEG. VS S1- 39.34. REF AMM 77-21-01-400-801-F00. ACCOMPLISHED EEC TEST REF. AMM 71-00-00-700-822-FOO- TEST OK. VERIFIED COLD S4 WAS 15.59 & S1 WAS 16.53. "PRECAUTIONARY" CLEANED & INSPECTED J10 & J9 HARNESS CONNECTORS @ CJ10 & 9 JUNCTION BOXES & SHOOK DOWN J10 HARNESS. NO DEFICIENCIES NOTED. S2 & S3 BOTH READ 4.56 DEG. RAN ENGINE PRECAUTIONARY & VERIFIED TEMPS STILL OK. NO FAULTS IN BITE CK.
